| Catalog Number |
42527900702 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).D10: medical product: persona a/s prov shim 10mm, gh: catalog#42527900700, lot#65156464.G2: foreign: canada.The product has been received by zimmer biomet and the investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that prior to a total knee procedure, the provisional shim instruments were found to be missing the ball bearings.There was no patient involvement and no adverse events have been reported as a result of the malfunction.All available information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections have been updated: b4; b5; g3; h2; h3; h6; h10; h11.Visual examination of the returned device identified signs of repeated use and had both of the ball bearing components disassembled / missing from one hole.The missing components were not returned.Overall width could not be measured due to damage.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Device history record was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined.Complaint sample was evaluated and the reported event was confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information at time of this report.